# SDR RAIA201311130001

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 31,703 hours, 29,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR U-SHAPES CORRODED.  MAINTENANCE REPLACED PASSENGER DOOR U-SHAPES.
